# SDR LR7A2016030100766

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,429 hours, 32,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 3627554
- Condition: Corroded
- Location: Bs 93 Bulkhead
- Part time: 55,429 hours, 32,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FS 93 BULKHEAD REPAIRS, FOUND LOWER BULKHEAD P/N 362755-4 ANGLE CORRODED AT NUMEROUS AREAS.  REPAIR BY REPALCEMENT ACCOMPLISHED IAW SRM CH 51-60 AND 51-70, WITH MEMBERS SPLICED AT BL0, WL182.
